# SDR SWAA064626

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 3,800 hours, 2,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP LOOSE AT LEFT FWD CABIN.  SECURED END CAP PER MM.
